# SDR SIMA201116802

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 28,508 hours, 27,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4564 DURING CRUISE AT FLIGHT LEVEL 370 THE CREW REPORTED AN ELECTRICAL ODOR IN THE COCKPIT.  THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO SAV.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED COCKPIT, RAN ALL ELECTRICAL SYSTEMS.  RAN APU AND BLEED SYSTEM AND HAD CREW RUN ENGS/BLD/PACK CHECKED ALL SYSTEMS WITH APU/GPU/BATT.  NO DISCREPANCIES FOUND.  PARTS REMOVED OR REPLACED.  OK FOR SERVICE. THE AIRCRAFT WAS RETURNED TO SERVICE.
